VOL. 8 · NO. 2 | 2014
 
VIEW ALL ABSTRACTS +
Articles
Banach J. Math. Anal. 8 (2), (2014) DOI: 10.15352/bjma/1396640046
No abstract available
F. B. Höseynov, H. S. Mustafayev
Banach J. Math. Anal. 8 (2), 1-15, (2014) DOI: 10.15352/bjma/1396640047
KEYWORDS: Compact operator, essentially unitary (normal) operator, (essential) spectrum, functional calculus, 47A10, 47A53, 47A60, 47B07
Suna Saltan, Yasem Özel
Banach J. Math. Anal. 8 (2), 16-29, (2014) DOI: 10.15352/bjma/1396640048
KEYWORDS: Banach Algebra, radical Banach algebra, Duhamel multiplication, quasinilpotent operator, invariant subspace, 47B47, 47B38, 46E35
Marius Măntoiu, Daniel Parra
Banach J. Math. Anal. 8 (2), 30-48, (2014) DOI: 10.15352/bjma/1396640049
KEYWORDS: compact set, Compact operator, coorbit space, pseudodifferential operator, 46B50, 47G30, 46E30
Shangquan Bu
Banach J. Math. Anal. 8 (2), 49-59, (2014) DOI: 10.15352/bjma/1396640050
KEYWORDS: maximal regularity, degenerate equations, delay equations, 47D06, 34G10, 34K30, 43A15
Dragu Atanasiu, Piotr Mikusiński, Angela Siple
Banach J. Math. Anal. 8 (2), 60-66, (2014) DOI: 10.15352/bjma/1396640051
KEYWORDS: Banach Algebra, structure space, Positive linear functional, pseudoquotient, Radon measure, 46J05, ‎43A32, 43A35, 28C05
Jesús Ferrer
Banach J. Math. Anal. 8 (2), 67-78, (2014) DOI: 10.15352/bjma/1396640052
KEYWORDS: Controlled separable complementation property, monolithic compacta, extensible space, 46B10, 46B26
Juan J. Font, Maliheh Hosseini
Banach J. Math. Anal. 8 (2), 79-92, (2014) DOI: 10.15352/bjma/1396640053
KEYWORDS: Norm-additive in modulus map, function algebra, Choquet boundary, uniform algebra, peaking function, 46J10, 47B38, 47B33
Taher Ghasemi Honary, Azadeh Nikou, Amir Hossein Sanatpour
Banach J. Math. Anal. 8 (2), 93-106, (2014) DOI: 10.15352/bjma/1396640054
KEYWORDS: Vector-valued Banach algebra, vector-valued Lipschitz algebra, maximal ideal space, disjointness preserving, separating, biseparating, 47B38, 47B33, 47B48, 46J10
Fatemeh Abtahi
Banach J. Math. Anal. 8 (2), 107-117, (2014) DOI: 10.15352/bjma/1396640055
KEYWORDS: (pseudo-$\phi-$) amenability, (approximate) biflatness, (approximate) biprojectivity, $\phi-$contractibility, pseudo-contractibility, 46H25, ‎43A07‎
Masatoshi Fujii, Young Ok Kim, Ritsuo Nakamoto
Banach J. Math. Anal. 8 (2), 118-123, (2014) DOI: 10.15352/bjma/1396640056
KEYWORDS: convex function, operator monotone function, Lówner-Heinz inequality, chaotic order, 47A63, 47B10, 47BA30
Ivana Djolović, Eberhard Malkowsky
Banach J. Math. Anal. 8 (2), 124-130, (2014) DOI: 10.15352/bjma/1396640057
KEYWORDS: $p\alpha-$dual, sequence spaces, matrix domain of triangle, 40H05, 46H05
Kyugeun Cho, Ju Myung Kim, Sun Kwang Kim, Han Ju Lee
Banach J. Math. Anal. 8 (2), 131-138, (2014) DOI: 10.15352/bjma/1396640058
KEYWORDS: Coefficient quantizatioin property, strong coefficient quantizatioin property, net quantizatioin property, strong net quantizatioin property, 46B20, 46B45
Sofiya Ostrovska
Banach J. Math. Anal. 8 (2), 139-145, (2014) DOI: 10.15352/bjma/1396640059
KEYWORDS: Lupaş $q$-transform, Bernstein operator, continuous linear operator, isomorphic embedding, 47A05, 46B20, 47B65, 47B38
Vijay Gupta, Themistocles M. Rassias
Banach J. Math. Anal. 8 (2), 146-155, (2014) DOI: 10.15352/bjma/1396640060
KEYWORDS: Durrmeyer variant, Polya distribution, modulus of continuity, Asymptotic formula, local and global approximation results, 41A25, 47B33, 47B38
Vladimir V. Kisil
Banach J. Math. Anal. 8 (2), 156-184, (2014) DOI: 10.15352/bjma/1396640061
KEYWORDS: Lie groups and algebras, convolution, induced representation, covariant and contravariant transform, pseudo-differential operators (PDO), singular integral operator(SIO), Heisenberg group, SL, Fock-Segal-Bargmann (FSB) representation, Bergman space, reproducing kernel, Berezin symbol, Toeplitz operator, deformation quantization, ‎45P05‎, 43A80, 22E60, 47C10
Changsen Yang
Banach J. Math. Anal. 8 (2), 185-192, (2014) DOI: 10.15352/bjma/1396640062
KEYWORDS: Jordan-von Neumann constant, ‎modulus of‎ ‎convexity, Banaś-Frączek space, James constant, uniform normal structure, 46B20, 46B99
Namita Das, Madhusmita Sahoo
Banach J. Math. Anal. 8 (2), 193-203, (2014) DOI: 10.15352/bjma/1396640063
KEYWORDS: Bergman space, ‎positive operators, Toeplitz operators, bounded harmonic functions, distance estimates, 47B15, 47B35
J. Benítez, D. Cvetković-Ilić, X. Liu
Banach J. Math. Anal. 8 (2), 204-213, (2014) DOI: 10.15352/bjma/1396640064
KEYWORDS: continuity, group inverse, $C^*$-Algebras, generalized inverses, 46L05, 46K05
Moosa Gabeleh
Banach J. Math. Anal. 8 (2), 214-228, (2014) DOI: 10.15352/bjma/1396640065
KEYWORDS: best proximity pair, semi-normal structure, strongly noncyclic relatively C-nonexpansive, convex metric space, 47H10, 47H09, 46B20
A. Danelia, A. Gogatishvili, T. Kopaliani
Banach J. Math. Anal. 8 (2), 229-244, (2014) DOI: 10.15352/bjma/1396640066
KEYWORDS: variable exponent Lebesgue space, local Hardy-Littlewood maximal function, local Muckenhoupt classes, Littlewood-Paley theory, square function, 42B25, 46E30, 42B20
Back to Top